# SDR Z5F2008F00001

- Difficulty date: June 20, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N303CS
- Make and model: Cessna 550
- Aircraft serial: 5500814
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, WHILE PULLING INTO PARKING AREA, CAPTAIN`S BREAKS LOST ALL PRESSURE WITH PEDALS DROPPING TO FLOOR.  MAINTENANCE, INSPECTED, SERVICED AND PERFORMED ENTIRE BRAKE BLEED.  NO FURTHER DEFECTS, DURING TAXI, BRAKE SYSTEM WORKED PROPERLY, NO DEFECTIVE PARTS.  AC RETURNED TO SERVICE.  (K)
